# SDR FDEA201307221624

- Difficulty date: July 22, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 70,984 hours, 11,520 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Structure
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP INBD FORWARD (WING SIDE) HINGE BARREL NUT HOLE SURFACE CORRODED.  BARREL NUT BORE SURFACE REWORKED IAW CMM 20-10-6, REV 76.  REPAIR SHIM FABRICATED AND INSTALLED IAW CMM 57-44-08, REV 76.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
